# SDR DL76L060382

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 62,346 hours, 9,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS ATA SEATS 38AB AND 34FG INOP.  RELAMPED 38AB OPS OK.  RELAMPED 34FG NO HELP.  FOUND WIRE PULLED OUT FROM CONNECTOR UNDER SEAT.   REATTACHED CONNECTOR CKS GOOD.
